LEMSIP MAX SINUS & FLU SACHETS 1000MG/60MG (10)

9.20





Description

LEMSIP MAX SINUS & FLU SACHETS 1000MG/60MG (10)

Lemsip Max Sinus & Flu is a lemon flavoured powder that provides relief blocked sinus in addition to the other symptoms associated with colds and flu. Lemsip Max Sinus & Flu contains contains 1000mg of paracetamol per sachet and effectively treats pain and fever. It also contains 60mg of pseudoephedrine which acts as a decongestant to relive the congestion associated with a blocked sinus.

Directions for use:

Adults over 18 years of age: dissolve one sachet in hot water every 6 to 8 hours. Do not use more than 3 sachets in 24 hours.

Not recommended for children.

Please refer to the patient information leaflet for further information.

Additional information

Weight 71 g

Share your thoughts!

Let us know what you think...

What others are saying

There are no contributions yet.

×

Login

Register

Continue as a Guest

Don't have an account? Sign Up